# SDR CALA2013110892747

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,783 hours, 14,992 cycles
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE GEAR DOWN LOCK SPRING MISSING.  REPLACED SPRING ASSEMBLY.
